# SDR SWAA961388

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON,  FOUND EMERGENCY EXIT FLOOR TRACK LIGHTING INOPERATIVE AT ROW 21.  RECONNECTED WIRES AND OP CHECKED PER BOEING M/M.
